MAUDE Adverse Event Report: ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC
Model Number 1001212-00
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930); Nerve Damage (1979); Internal Organ Perforation (1987); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced pain, tenderness and abdominal discomfort, lacks range of motion, scar tissue, recurrent hernia, perforation of tissue and/or organs, adherence to tissue/organs, infection, nerve damage, subsequent surgeries, mental anguish and psychological trauma.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
PROLITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key7875504
Report Number3011175548-2018-01003
Device Sequence Number16656638
Product Code FTL
UDI-Device Identifier00650862300109
UDI-Public00650862300109
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number1001212-00
Device Catalogue Number1001212-00
Device Lot Number217629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;